# SDR UF6A961103

- Difficulty date: November 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855AW
- Make and model: Bag ATP
- Aircraft serial: 2029
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Unit
- Part number: 30048000014
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 7,846 hours
- Component: Hamstd
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWA - FLT 5730 - LEFT ENGINE AUTOFEATHERED ON LANDING WHEN PULLED INTO REVERSE.  MAINTENANCE REMOVED AND REPLACED NR 1 AUTOFEATHER UNIT.  SYSTEM OPS CHECKED GOOD.  (M)
